American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Eliyahu Matzri. Symbol length in the Brauer group of a field. Trans. Amer. Math. Soc. 368 (2016) 413-427.
Abstract, references, and article information   
View Article: PDF

[2] William M. Kantor and Michael E. Williams. Symplectic semifield planes and ${\mathbb Z}_4$--linear codes. Trans. Amer. Math. Soc. 356 (2004) 895-938. MR 1984461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia